Semigroup rings of symmetric transformation semigroups
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1972), pp. 63-74
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1972_10_a11,
author = {L. V. Potemkin},
title = {Semigroup rings of symmetric transformation semigroups},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {63--74},
year = {1972},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1972_10_a11/}
}
L. V. Potemkin. Semigroup rings of symmetric transformation semigroups. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1972), pp. 63-74. http://geodesic.mathdoc.fr/item/IVM_1972_10_a11/